MAUDE Adverse Event Report: HOLLISTER INCORPORATED NEW IMAGE; 2-PIECE OSTOMY SKIN BARRIER, CONVEX, FLEXTEND

HOLLISTER INCORPORATED NEW IMAGE; 2-PIECE OSTOMY SKIN BARRIER, CONVEX, FLEXTEND
Model Number 14908
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Skin Inflammation/ Irritation (4545)
Date of Event 08/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The barrier was not saved; therefore, a device evaluation could not take place.A complaint history trend analysis was conducted for similar complaints and no adverse trends observed.A device history records (dhr) review was conducted and the records were complete and accurate.There was no report of product malfunction.Based on the information provided, a root cause could not be determined.Hollister will continue to monitor this reported issue.
 
Event or Problem Description
It was reported that an end user developed a rash beneath the hollister new image barrier.The affected skin appeared red and may have included blistering.It was reported that sores were also present around the outer edge of the barrier.These sores have persisted for approximately 4-5 weeks, beginning as a single sore that did not resolve.It was further reported that the area surrounding the stoma was mildly affected, described as pinkish in appearance.Additionally, it was reported that the end user sought medical attention and was prescribed a topical cream: triamcinolone acetonide usp 0.1%.

Brand Name
NEW IMAGE
Common Device Name
2-PIECE OSTOMY SKIN BARRIER, CONVEX, FLEXTEND
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville. IL 60048
Manufacturer (Section G)
HOLLISTER INCORPORATED
366 draft avenue
stuarts draft VA 24477 9998
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville., IL 60048
8479321271
MDR Report Key22803489
Report Number1119193-2025-00029
Device Sequence Number21072904
Product Code EXB
UDI-Device Identifier00610075118304
UDI-Public(01)00610075118304(17)300101(30)5(10)5A272
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number14908
Device Catalogue Number14908
Device Lot Number5A272
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Initial Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient SexMale